# SDR YYFA2012F00024

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 41,607 hours, 28,946 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/A CALL BUTTON IN COCKPIT INOPERATIVE, CALL BUTTON FROM F/A STATION TO COCKPIT OPS NORMAL.  CABIN P/A INOPERATIVE, COCKPIT P/A NORMAL. ATTENDANT TO ATTENDANT CALL BUTTON INOPERATIVE, LIGHT WORKS NORMAL.
